zbMATH — the first resource for mathematics

On the eigenvalues of the first boundary value problem in unbounded domains. (English. Russian original) Zbl 0267.35063
Math. USSR, Sb. 18(1972), 235-248 (1973); translation from Mat. Sb., n. Ser. 89(131), 234-247 (1972).

35P15 Estimates of eigenvalues in context of PDEs
35P20 Asymptotic distributions of eigenvalues in context of PDEs
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
47A10 Spectrum, resolvent
PDF BibTeX Cite
Full Text: DOI